| Model Number |
RBY2C1460-A |
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This device is available for return.A follow up mdr will be submitted upon completion of the device investigation.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the lung using a ruby coil and a lantern delivery microcatheter (lantern).During the procedure, while advancing a ruby coil through the lantern, the physician experienced resistance and subsequently, the ruby coil unintentionally detached inside the lantern.Therefore, the lantern containing the detached ruby coil was removed.The procedure was completed using another ruby coil and the same lantern.There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
Please note that the device associated with this complaint was expected to be returned; however, additional information indicated that the device was disposed of and is no longer available for return.Therefore, without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.